Lower energy while taking beta blockers.

Q: I have a question about medication side effects. I’m not sure what is a side-effect and what might be related to age. I have had high blood pressure 190/120 for a couple of years that is difficult to treat. Lisinopril and Hydrochlorozide worked for a while, but then became inadequate/didn’t work. I switched to a higher dose of Lisinopril and Metapropol (sp?) the beta blocker. Now I feel completely drained all the time, have heavy legs, and no energy. Do other people experience this with these medications? Is there anything that can be done about it?

A: A symptom that starts with a new medication is probably from the drug and not caused by being older. Beta blockers can make you feel tired and without energy. This is a known side effect. Sometimes it gets better as your body adjusts to the drug. If it has been a few weeks since you started the beta blocker and you still feel tired, talk to your doctor about changing your medication. You might also want to consider trying the Resperate. Regular use can get blood pressure back in control without adding side effects.

Further Reading:
Beta blockers – MayoClinic.com

 

FacebookLinkedIn
1 Star2 Stars3 Stars4 Stars5 Stars (6 votes, average: 2.67 out of 5)
Loading ... Loading ...